# SDR MASA2018060513295

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 35,428 hours, 28,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT WAS INOPERATIVE.
